# SDR FDEA201705081498

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929150
- Condition: Gouged
- Location: Bs 1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, BS 1265  LBL 8.50, CARGO TRACK GOUGED. REPLACED THE CARGO TRACK IAW SRM 53-70-00, VOL.1, & 53-31-01, VOL 2.
